# SDR USAA060763

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 582,514 hours, 582,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE CORRODED.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-10-02 LEVEL 1 C53-100-01.  DEFECT SIZE:  1 INCH.
